Universidad Complutense de Madrid
E-Prints Complutense

Indices of the iterates of R3-homeomorphisms at fixed points which are isolated invariant sets

Impacto

Descargas

Último año

Le Calvez , Patrice y Romero Ruiz del Portal, Francisco y Salazar, J. M. (2010) Indices of the iterates of R3-homeomorphisms at fixed points which are isolated invariant sets. Journal of the London Mathematical Society. Second Series, 82 (2). pp. 683-696. ISSN 0024-6107

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

237kB
[img]
Vista previa
PDF
401kB

URL Oficial: http://jlms.oxfordjournals.org/content/82/3/683.full.pdf+html



Resumen

Let U ⊂ R3 be an open set and f : U → f(U) ⊂ R3 be a homeomorphism. Let p ∈ U be a fixed point. It is known that if {p} is not an isolated invariant set, then the sequence of the fixedpoint indices of the iterates of f at p, (i(fn, p))n1, is, in general, unbounded. The main goal
of this paper is to show that when {p} is an isolated invariant set, the sequence (i(fn, p))n1 is periodic. Conversely, we show that, for any periodic sequence of integers (In)n1 satisfying Dold’s necessary congruences, there exists an orientation-preserving homeomorphism such that i(fn, p) = In for every n 1. Finally we also present an application to the study of the local structure of the stable/unstable sets at p.


Tipo de documento:Artículo
Información Adicional:

Dedicated to Professor Jose M. Montesinos on the occasion of his 65th birthday

Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Ciencias > Matemáticas > Topología
Código ID:18167
Depositado:07 Feb 2013 11:24
Última Modificación:07 Feb 2014 10:00

Descargas en el último año

Sólo personal del repositorio: página de control del artículo